# SDR SWAA2025041403431

- Difficulty date: March 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FWD ENTRY DOOR PLASTIC PULL HANDLE APPEARS LOOSE TO DOOR STRUCTURE.<[01] SECURED DOOR LINER UPPER ASSIST HANDLE PER AMM 52-11-31.;[02] 1. TROY CLEMENS (TECHNICIAN); 11-MAR-2025 14:41 UTC SECURED DOOR LINER UPPER ASSIST HANDLE PER AMM 52-11-31 INSPECTED AS REQUIRED
